How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28269
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I cannot get in although I have paid. They say my password

Customer Question

I cannot get in although I have paid. They say my password ***** ***** Is this a scam.
Submitted: 11 months ago.
Category: Medical
Expert:  Dr Basu replied 11 months ago.

Here is your answer:

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

They are minor elevations.

Medications like statin can cause this commonly.

Also if you had a high fat diet that can be a problem.

Fatty liver disease is another possibility.

Viral hepatitis panel also should be checked.

Usually not concerning.

But a liver ultrasound is also recommended.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star).
Please bookmark my profile for fast, reliable authentic answers!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/